Alert archive / Alabama / Freeze Warnings in 2022
Freeze Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Oct 19, 2022, 3:26 AM CDT for 12 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 20, 2022, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2022, 3:26 AM CDT (08:26 UTC)
- In effect from
- Oct 20, 2022, 1:00 AM CDT
- Expired
- Oct 20, 2022, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2422 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831 WWUS74 KMOB 190826 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 326 AM CDT Wed Oct 19 2022 ALZ051>058-MSZ067-075-076-191630- /O.UPG.KMOB.FZ.A.0003.221020T0600Z-221020T1300Z/ /O.NEW.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 326 AM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 30. For the second Freeze Warning, sub-freezing temperatures as low as 31 expected. * WHERE...Portions of south central and southwest Alabama and southeast Mississippi. * WHEN...For the first Freeze Warning, until 8 AM CDT this morning. For the second Freeze Warning, from 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ059-261-262-MSZ078-079-191630- /O.NEW.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/ Escambia-Mobile Inland-Baldwin Inland-Stone-George- Including the cities of Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Wiggins, and Lucedale 326 AM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 31. For the second Freeze Warning, sub-freezing temperatures as low as 31 expected. * WHERE...In Alabama, Escambia, Mobile Inland and Baldwin Inland Counties. In Mississippi, Stone and George Counties. * WHEN...For the first Freeze Warning, until 8 AM CDT this morning. For the second Freeze Warning, from 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ060-263-264-FLZ201-203-205-191630- /O.NEW.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/ Covington-Mobile Central-Baldwin Central-Escambia Inland- Santa Rosa Inland-Okaloosa Inland- Including the cities of Andalusia, Opp, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 326 AM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 32. For the Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...In Alabama, Covington, Mobile Central and Baldwin Central Counties. In Florida, Escambia Inland, Santa Rosa Inland and Okaloosa Inland Counties. * WHEN...For the Freeze Warning, until 8 AM CDT this morning. For the Frost Advisory, from 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
4 follow-up statements
116 WWUS74 KMOB 191307 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 807 AM CDT Wed Oct 19 2022 ALZ051>059-261-262-MSZ067-075-076-078-079-192200- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/ /O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-Stone- George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 807 AM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of south central and southwest Alabama and southeast Mississippi. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ060-263-264-FLZ201-203-205-192200- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-221019T1300Z/ /O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ Covington-Mobile Central-Baldwin Central-Escambia Inland- Santa Rosa Inland-Okaloosa Inland- Including the cities of Andalusia, Opp, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 807 AM CDT Wed Oct 19 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Alabama, Covington, Mobile Central and Baldwin Central Counties. In Florida, Escambia Inland, Santa Rosa Inland and Okaloosa Inland Counties. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
045 WWUS74 KMOB 191916 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 216 PM CDT Wed Oct 19 2022 ALZ060-200400- /O.UPG.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ /O.EXA.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ Covington- Including the cities of Andalusia and Opp 216 PM CDT Wed Oct 19 2022 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 32 degrees expected. * WHERE...Covington County. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ051>059-261-262-MSZ067-075-076-078-079-200400- /O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-Stone- George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 216 PM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of south central and southwest Alabama and southeast Mississippi. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ263-264-FLZ201-203-205-200400- /O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland- Okaloosa Inland- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 216 PM CDT Wed Oct 19 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Temperatures as low as 32 degrees will result in frost formation. * WHERE...In Alabama, Mobile Central and Baldwin Central Counties. In Florida, Escambia Inland, Santa Rosa Inland and Okaloosa Inland Counties. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
081 WWUS74 KMOB 200243 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 943 PM CDT Wed Oct 19 2022 ALZ051>060-261-262-MSZ067-075-076-078-079-201100- /O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry- Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 943 PM CDT Wed Oct 19 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of south central and southwest Alabama and southeast Mississippi. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ263-264-FLZ201-203-205-201100- /O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland- Okaloosa Inland- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 943 PM CDT Wed Oct 19 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * WHAT...Temperatures as low as 32 degrees will result in frost formation. * WHERE...In Alabama, Mobile Central and Baldwin Central Counties. In Florida, Escambia Inland, Santa Rosa Inland and Okaloosa Inland Counties. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
082 WWUS74 KMOB 200504 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1204 AM CDT Thu Oct 20 2022 ALZ051>060-261-262-MSZ067-075-076-078-079-201300- /O.CON.KMOB.FZ.W.0004.221020T0600Z-221020T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry- Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1204 AM CDT Thu Oct 20 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of south central and southwest Alabama and southeast Mississippi. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ALZ263-264-FLZ201-203-205-201300- /O.CON.KMOB.FR.Y.0001.221020T0600Z-221020T1300Z/ Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland- Okaloosa Inland- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, and Crestview 1204 AM CDT Thu Oct 20 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...Temperatures as low as 32 degrees will result in frost formation. * WHERE...In Alabama, Mobile Central and Baldwin Central Counties. In Florida, Escambia Inland, Santa Rosa Inland and Okaloosa Inland Counties. * WHEN...From 1 AM to 8 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Oct 19, 12:00 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Oct 19, 12:00 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1200 AM CDT Wed Oct 19 2022
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Tue Oct 18 2022
VFR conditions will prevail through the next 24 hours. /13
&&
PREV DISCUSSION... /issued 427 PM CDT Tue Oct 18 2022/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Wednesday)
Issued at 424 PM CDT Tue Oct 18 2022
Upper level troughing continues to dig into the region through
Wednesday as a dry, cold air continues to infiltrate the region. A
record cold airmass is expected tonight for most areas as winds
begin to relax some (particularly over interior areas) and the
boundary layer is allowed to decouple. Low temperatures will
likely fall to near 30 degrees for most interior locations, with
lower to middle 30's along the immediate coast. The main caveat to
the low forecast is if winds can remain high enough to prevent a
full decoupling of the boundary layer they may verify a degree or
two higher than forecast. The greatest uncertainty with that is
across coastal counties. Despite this, opted to continue to hedge
on winds relaxing enough, and the official low forecast is well in
line with the Euro/GFS/NAM MOS guidance. With the expected sub-
freezing temperatures, a Freeze Warning remains in effect for
overnight tonight through Wednesday morning. In addition to the
freeze, as winds relax expect areas of frost to develop,
potentially widespread over interior locations of southeastern
Mississippi and southwestern Alabama.
Notable Low Temperature Records for Wednesday morning:
Mobile (KMOB):
Record: 38 degrees set the morning of October 19th, 1989.
Forecast: 33 degrees.
Pensacola (KPNS):
Record: 39 degrees set the morning of October 19th, 1989.
Forecast: 39 degrees.
Wednesday will be fairly similar to today, just with less wind.
Expect highs to top out in the upper 50's to near 60 over the
interior, with lower to middle 60's nearer the coast. /25 /22
SHORT TERM...
(Wednesday night through Friday night)
Issued at 424 PM CDT Tue Oct 18 2022
No rain expected. Chilly and potentially frosty from midweek,
with temperatures moderating through late week.
The upper stout level trough over the eastern CONUS will
gradually shift east and become more diffuse by Friday night. A
weak ridge will progress over the ArkLaTex region by this point
and be on our doorstep by the end of the short term. Meanwhile,
high pressure is forecast to be located over the ArkLaTex region,
eastern Texas, and into the Deep South midweek, then shift east
over the east coast and down into the Deep South by late week. Dry
conditions will persist, with model precipitable water values
remaining well under an inch. However, moisture will steadily
increase a bit through late week and into the extended period.
Forecast dewpoints will slowly increase from being in the 20s
Wednesday night to ranging from 40s to 50s by Friday night.
In terms of sensible weather, no rain is expected. Areas of frost
are possible Wednesday night for most areas except for near the
coast, and then again over south-central Alabama and portions of
interior southwest Alabama and the western Florida Panhandle. It
will be chilly to start, but temperatures will gradually moderate
through late week. High temperatures are expected to top out in
the mid to upper 60s Thursday afternoon, then warm into the lower
to mid 70s on Friday. Portions of southeast Mississippi may see
high sin the upper 70s. We are still anticipating very cold low
temperatures Wednesday night, in the lower 30s generally north of
I-10 and in the mid 30s to lower 40s south. A Freeze Watch remains
in effect Wednesday night for interior southeast Mississippi,
interior southwest Alabama, and portions of south-central Alabama.
This may be adjusted in the next couple of forecast updates
depending on how low temperatures get tonight. Lows Thursday night
will again be cold, but only drop into the mid 30s to lower 40s
north of I-10. South of I-10, expecting lows in the mid to upper
40s. By Friday night, expect lows in the 40s over most inland
locations and in the lower to mid 50s closer to the coast. /26
LONG TERM...
(Saturday through Tuesday)
Issued at 424 PM CDT Tue Oct 18 2022
Temperatures moderate, then we could have another chance at rain
early next week.
As the aforementioned upper trough shifts over the east coast and
weak ridging moves over the Deep South through late week, model
guidance indicated that a closed low will form off the coast of
Georgia and Florida on Saturday. This feature will then move up
the east coast through early next week and weaken as it does.
Meanwhile, upper ridging will maintain its hold over the region
through the weekend. By early next week, model solutions are in a
fair amount of disagreement regarding an incoming trough from the
west. At the surface, high pressure will continue, but begin to be
pushed eastward on Tuesday by an incoming cold front moving over
the central CONUS.
A dry forecast persists through the weekend, but moisture
gradually increases through the period and rain chances may return
early next week. Due to model uncertainty, stuck close to the
blended guidance for now with slight chance PoPs on Tuesday, but
this will be monitored. As for temperatures, highs will begin in
the mid to upper 70s on Saturday, but increase slightly to be in
the upper 70s to lower 80s by Sunday. This will then persist
through early next week. Low temperatures are also expected to
increase. Saturday night lows are likely to drop into the mid 40s
to lower 50s inland and lower to mid 50s at the coast.
Anticipating mid 50s to lower 60s inland and lower to mid 60s at
the coast by Monday night. /26
MARINE...
Issued at 424 PM CDT Tue Oct 18 2022
Moderate to strong offshore flow prevails through Wednesday
morning as high pressure builds in the wake of the cold front. A
Small Craft Advisory remains in effect for the Gulf marine zones
out 60 nm and also for Mobile Bay, the Mississippi Sound, and the
Pensacola Bay System until 10 AM Wednesday morning for northerly
winds of 20-25 knots and some gusts up to around 30 knots. Seas
will remain elevated from 3 to 6 feet over the Gulf waters. Small
craft should exercise caution over the remaining bays and
protected waters. /25 /22
FIRE...
Issued at 511 AM CDT Tue Oct 18 2022
Anomalously dry conditions will continue to affect the region
through Thursday afternoon. Currently, relative humidity values
have dropped into the 20 percent range for most areas, with a few
spots observing values in the upper teens. Relative humidity in
the 15 to 25% range is then anticipated Wednesday afternoon and 20
to 30% Thursday afternoon, with higher values at the coast. The
combination of dry fuels, very low afternoon relative humidities,
and winds around 15 mph (gusts to around 20 to 25 mph) will lead
to extreme fire behavior today. A Red Flag Warning remains in
effect until 7PM CDT this evening for southern Mobile and Baldwin
counties in Alabama, portions of south-central Alabama, as well as
the western Florida Panhandle. As for Wednesday and Thursday,
winds are not expected to be as elevated and Red Flag criteria
will likely not be met. However, low relative humidities and dry
fuels will persist, resulting in continued fire weather concerns.
Any fires that develop will likely spread rapidly. Outdoor burning
is not recommended! /26
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 33 65 34 69 42 76 50 78 / 0 0 0 0 0 0 0 0
Pensacola 39 66 41 67 47 74 53 77 / 0 0 0 0 0 0 0 0
Destin 44 68 48 66 51 72 56 76 / 0 0 0 0 0 0 0 0
Evergreen 30 62 32 67 37 75 44 78 / 0 0 0 0 0 0 0 0
Waynesboro 29 60 31 66 37 75 46 77 / 0 0 0 0 0 0 0 0
Camden 29 59 30 66 36 75 43 77 / 0 0 0 0 0 0 0 0
Crestview 31 64 30 68 38 75 45 79 / 0 0 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning until 8 AM CDT Wednesday for ALZ051>060-261>264.
Freeze Watch from late Wednesday night through Thursday morning
for ALZ051>058.
FL...Freeze Warning until 8 AM CDT Wednesday for FLZ201-203-205.
MS...Freeze Warning until 8 AM CDT Wednesday for MSZ067-075-076-078-
079.
Freeze Watch from late Wednesday night through Thursday morning
for MSZ067-075-076.
GM...Small Craft Advisory until 10 AM CDT Wednesday for GMZ630>632-
634-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:26 AM CDT | Frost Advisory | MOB | Baldwin, Covington, Mobile | 29 hr |
Nearby
Freeze Warnings in Alabama, 2022Freeze Warnings in Mississippi, 2022Every freeze warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.